# SDR SWAA2025100210026

- Difficulty date: August 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 947.5 RBL 48 WL 208.1 AT AFT GALLEY AREA.  PERFORMED REPAIR ON FLOORBEAM LOCATED BS 947.5 RBL WL 208.1 AT AFT GALLEY AREA RBL2 TO RBL58 IAW SRM 53-70-51-2R-5 REPAIR 5 AND EA M-24-153-02031.
